Automorphism groups of graphs

Siemons, Johannes (1983) Automorphism groups of graphs. Archiv der Mathematik, 41 (4). pp. 379-384. ISSN 0003-889X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 25 Jul 2018 08:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/21071
DOI: 10.1007/BF01371410

Actions (login required)

View Item